# SDR JRUR2010121518HP

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: General aviation
- Filed by: State of Ohio, repair station JRUR354F
- Aircraft: N18HP
- Make and model: Cessna 182T
- Aircraft serial: 18281071
- Aircraft time: 3,951 hours
- Engine: Lyc IO540AB1A5
- Engine time: 1,950 hours
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Doubler
- Part number: 075360024
- Condition: Cracked
- Location: Firewall
- Part time: 3,951 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS DISCOVERED IN THE FIREWALL FORWARD DOUBLER. THE CRACK IS LOCATED BEHIND THE "COWL EXIT RAMP- RIGHT HAND" (P/N 0752732-2 SEE MANUFACTURE IPC REV 19 53-10-00 ITEM 241). THE LONGEST SECTION OF CRACK IS 6 INCHES LONG. THERE IS ALSO A SECONDARY CRACK (3/4 INCH LONG) RADIATING OUT FROM THE RIVET HOLE AT THE CENTER OF THE 6 INCH CRACK.  ANOTHER SMALL CRACK (3/4 INCH LONG) WAS FOUND JUST OUTBOARD OF THE 6 INCH CRACK DURING RIVET REMOVAL IN PREPARATION FOR REPAIR.  THIS AREA IS VERY DIFFICULT TO INSPECT ON A P1 (50 HR) WITH THE LOWER COWLING INSTALLED. IT IS STILL DIFFICULT TO INSPECT WITH THE LOWER COWLING REMOVED ON A P2 (100HR) OR P3 (ANNUAL), BUT IT IS ACCESSIBLE.  
THERE WAS SUBSTANTIAL DIRT AND OIL BUILD UP IN THE AREA BEHIND THE COWL EXIT RAMP MAKING THE AREA HARDER TO INSPECT.
